Beechams Breathe Clear Hot H & L Menthol Flavour Sachets 10`s

635.00/=

Description

Beechams breathe clear sachets contain two active ingredients, the painkiller paracetamol (600mg) and a decongestant called phenylephrine hydrochloride (10mg). The powder in the sachets is dissolved in hot water to make a hot drink.

Paracetamol is thought to relieve pain by reducing the production of prostaglandins in the brain and spinal cord. It works to bring down a fever by affecting an area of the brain that regulates our body temperature (the hypothalamic heat-regulating center). This stops you feeling hot or shivery.

Phenylephrine relieves a blocked nose by causing the blood vessels in the linings of the nasal passages and sinuses to contract and narrow. This decreases blood flow into the linings of the nose and sinuses, which reduces the feeling of congestion and also reduces the production of mucus

How do I take Beechams breathe clear sachets?

  • Adults aged 16 years and over should take one sachet every four hours as needed. Do not take more than six sachets in 24 hours.
  • Empty the contents of the sachet into a cup. Add half a cup of hot (not boiling) water and stir to dissolve. You can add cold water and sugar if you want before drinking.
  • If your symptoms persist despite taking this medicine ask your pharmacist for advice. Don’t take it continuously for more than seven days without seeing your doctor or pharmacist.
  • Do not take more than the recommended dose. You should also avoid taking more than one paracetamol-containing medicine at the same time, as this can easily result in exceeding the maximum dose of paracetamol.
    • An overdose of paracetamol is dangerous and capable of causing serious damage to the liver and kidneys.

Reviews

There are no reviews yet.

Be the first to review “Beechams Breathe Clear Hot H & L Menthol Flavour Sachets 10`s”